# SDR DALA2023081806735

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 107,198 hours, 15,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 GREEN RUNNING MAN SIGN BY SEAT 20D FELL OFF. CORRECTIVE ACTION: REINSTALLED IAW B767-300 AMM 33-51 (4925585)
